I am a 27 year old male, I should be at the peak of my sexual ability, but sadly I have become impotent....modern medical science teaches that masturbation does not cause impotence or male menopause...I had been addicted to masturbation...I used to masturbate 3 times everyday, and I did that since 1993, when I was 11 or 12 year old...my outside activities had reduced over the years and masturbation was my only vent...I had become addicted to masturbation...I held a notion that masturbation gave me a good night sleep so I masturbated before sleep every night. Over the years my yeild of semen as well as my ability to masturbate frequently reduced...this happend over a span of 10 years...I had been confined into my room and my days passed masturbating before the computer screen...I watched my ability going down and I observed a change in my organ, gradually it become bend or twisted from the bottom, a bit skewed...NOW, since last two years I cannot masturbate at all...I want to, but I cannot, and also I cannot get good erection...whats the problem can anyone tell me? My symptoms appear similar to what traditional medicine calls "bad effect of masturbation"...is there no hope for me? I want to fall in love...I want to have sex with beautiful women...I also have psychiatric problems...the doctor says that I am depressed and it is causing my impotence...but I am not sure...I have lost sensation on my penis...only the tip is still a little sensitive, otherwise anywhere else I dont even feel a pinch...I dont know if I had been poisoned by some jealous friend of mine, or if is this condition a result of black magic? I am being treated for scizophrenia aswell. I wnat to know what is the cause of my sexual dysfunction and loss in yield? Now I can cum only one in two weeks, like that!
Hi there, thank you for posting your question. My answer is not intended as a substitute to visiting your own doctor but I hope I can be of some little help.
I do not believe that your symptoms are necessarily caused by you masturbatory history excessive and all that it may appear to have been.
If you have schizophrenia then this alone will suppress your sexual desire. But the anti psychotic drugs that you may be taking will further depress your sexual response -- arousal, erection and orgasm. This is difficult for you I am sure but, believe me, it is better than not been treated at all. Post again if you like and tell me what medications you are on.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Men , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.